The vicodin has largely succeeded in quelling the worst of the headaches but two weeks ago I developed a sensation of fluid in the ears accompanied by a trickling sensation
from the top of my head flowing downward. My doctor examined my ears, said
everything was fine, and added that he could not associate my symptoms with any
illness known to him. He condescendingly said the "trickling sensation" was near
impossible. STOP I have found a new physician but cannot see him until the end
of January. And am having my paperwork sent to the Headache Center in East Hartford, CT.
No appointment there until the paperwork has been reviewed. So I'm in the lurch for
another 6-8 weeks and another holiday compromised by daily discomfort. Can anyone
relate to the fluid and trickling sensation? Has anyone dealt with the Hartford Headache
Center? I am taking vicodin and sudafed pe and cannot find any identified side effects
that resemble what I have.